# SDR UPS01836266

- Difficulty date: July 2, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 73,512 hours, 24,101 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT PIT FS 1270 LONGERON 35L CRACKED.  REMOVED CRACKED SECTION OF LONGERON IAW DC8 SRM 51-1-20D, RECEIVED NEW SECTION, FAB'D P/N 3758593-1, LOCATED AND DRILLED HOLES IAW DC8 SRM 51-1-24, INSTALLED SECTION OF LONGERON IAW DC8 SRM 51-1-20D.
